# SDR GAIA00522

- Difficulty date: September 14, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N6809
- Make and model: Boeing 727223
- Aircraft serial: 19484
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Forging
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER INBOARD ELEVATOR ATTACH FORGING CRACKED AT UPPER FORWARD FLANGE.  REMOVED AND REPLACED RIGHT HORIZONTAL STABILIZER INBOARD ELEVATOR ATTACH FORGING IAW B727 SRM.  (M)
